# SDR DALA1217251606

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 58,681 hours, 8,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2301320
- Part serial: 000165
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP UPPER SURFACE IS DENTED 18" FROM O/B EDGE AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-10 REPAIR 2 FIG 203.
